Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 16, 2016, 5:56 PM EDT for Preston County, Tucker County, West Virginia; Garrett County, Maryland. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 5:56 PM EDT (21:56 UTC)
- Expired
- Jun 16, 2016, 6:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Garrett County, MD, Preston County, WV, Tucker County, WV
The radar
The Pittsburgh radar (KPBZ), 162 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:00 PM EDT | TSTM WND DMG | Parsons, WV | 2 TREES DOWN |
| Jun 16, 6:15 PM EDT | TSTM WND DMG | Thomas, WV | 2 TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:58 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
996
WUUS51 KPBZ 162156
SVRPBZ
MDC023-WVC077-093-162230-
/O.NEW.KPBZ.SV.W.0041.160616T2156Z-160616T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
556 PM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GARRETT COUNTY IN WESTERN MARYLAND...
TUCKER COUNTY IN NORTHEASTERN WEST VIRGINIA...
SOUTHEASTERN PRESTON COUNTY IN NORTHEASTERN WEST VIRGINIA...
* UNTIL 630 PM EDT
* AT 556 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEER PARK TO 8 MILES NORTHWEST OF THOMAS TO 7 MILES
SOUTHWEST OF PARSONS...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
SOME POWER OUTAGES.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN LAKE PARK...OAKLAND...PARSONS...DAVIS...THOMAS...BAYARD...
LOCH LYNN HEIGHTS...DEER PARK...HENDRICKS...HAMBLETON...
SAINT GEORGE...CATHEDRAL STATE PARK...GORMAN...SILVER LAKE...
DAVISVILLE...RED CREEK...CANAAN VALLEY STATE PARK...BENBUSH...
ELGON AND AURORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
&&
LAT...LON 3897 7950 3904 7978 3910 7979 3927 7964
3950 7937 3947 7908 3941 7914 3942 7916
3939 7916 3936 7926 3930 7929 3930 7933
3922 7944 3921 7949 3918 7947 3921 7934
3919 7929 3909 7935 3907 7930 3897 7934
TIME...MOT...LOC 2156Z 283DEG 31KT 3944 7936 3926 7956 3903 7978
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
745
WWUS51 KPBZ 162214
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
614 PM EDT THU JUN 16 2016
WVC077-162222-
/O.CAN.KPBZ.SV.W.0041.000000T0000Z-160616T2230Z/
PRESTON WV-
614 PM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRESTON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WESTERN MARYLAND...AND NORTHEASTERN WEST VIRGINIA.
LAT...LON 3900 7963 3901 7967 3922 7951 3918 7947
3921 7934 3925 7940 3921 7949 3925 7949
3949 7930 3947 7910 3939 7916 3925 7937
3919 7929 3909 7935 3907 7930 3897 7934
TIME...MOT...LOC 2212Z 283DEG 31KT 3941 7920 3923 7940 3900 7962
$$
MDC023-WVC093-162230-
/O.CON.KPBZ.SV.W.0041.000000T0000Z-160616T2230Z/
GARRETT MD-TUCKER WV-
614 PM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN GARRETT AND EASTERN TUCKER COUNTIES...
AT 612 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KITZMILLER TO NEAR BAYARD TO NEAR HENDRICKS...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME
POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
MOUNTAIN LAKE PARK...DAVIS...THOMAS...BAYARD...LOCH LYNN HEIGHTS...
DEER PARK...HENDRICKS...KITZMILLER...BLACKWATER FALLS...GORMAN...
CORTLAND...RED CREEK...CANAAN VALLEY STATE PARK...BENBUSH...ELK...
CANAAN HGTS...GORMANIA AND WILSON.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3900 7963 3901 7967 3922 7951 3918 7947
3921 7934 3925 7940 3921 7949 3925 7949
3949 7930 3947 7910 3939 7916 3925 7937
3919 7929 3909 7935 3907 7930 3897 7934
TIME...MOT...LOC 2212Z 283DEG 31KT 3941 7920 3923 7940 3900 7962
HAIL...<.75IN
WIND...60MPH
$$415
WWUS51 KPBZ 162229
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
629 PM EDT THU JUN 16 2016
MDC023-WVC093-162239-
/O.EXP.KPBZ.SV.W.0041.000000T0000Z-160616T2230Z/
GARRETT MD-TUCKER WV-
629 PM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GARRETT AND
EASTERN TUCKER COUNTIES WILL EXPIRE AT 630 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE...THE WARNING
WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PITTSBURGH.
LAT...LON 3900 7963 3901 7967 3922 7951 3918 7947
3921 7934 3925 7940 3921 7949 3925 7949
3949 7930 3947 7910 3939 7916 3925 7937
3919 7929 3909 7935 3907 7930 3897 7934
TIME...MOT...LOC 2229Z 283DEG 31KT 3941 7920 3923 7940 3900 7962
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:05 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 16, 4:05 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
405 PM EDT THU JUN 16 2016
.SYNOPSIS...
Crossing low pressure will bring showers and thunderstorms to the
Upper Ohio Valley Region today.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
...Heavy Rain Threat Increasing This Evening...
While a severe thunderstorm watch remains in effect, we will
likely quickly be transitioning into a flash flood threat
environment over the next few hours. Available instability will
remain sufficient, and given mesoanalysis trends suggesting
the instability ridge is expanding into western Pennsylvania
concurrent to model shear profiles weakening drastically as the
upper low transitions southeastward, it would seem the movement of
additional storm cells will become progressively slower through
the evening. Combining this with the preferred corridor for
ascent likely falling in a NW-SE oriented deformation zone that
will be dropping across the urban area this evening with tall and
skinny CAPE remaining through the night with a near-zero shear
environment throughout the evening and into the overnight, the
threat is very real for heavy rainfall in successive rounds. When
you combine this with the fact that flash flood guidance values
are only around 0.60 inches in an hour over portions of the metro
Pittsburgh area, flash flooding is a very real threat. Thus, a
flash flood watch has been issued for most of the area from
generally the northern panhandle of WV eastward. Fries
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
Building high pressure will improve conditions rapidly behind the
exiting low. Expect Friday and Saturday temperatures near the
average with more comfortable humidity levels as per lower dewpoints.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
That high is progged to maintain dry and seasonal weather into
early next week. Northeast flow in the boundary layer may
initially limit temperatures to near, or a few degrees above the
averages, but rising heights aloft are signaling a rapid
moderation with temperatures for the period expected about 5 to
10 degrees above the near 80 average.
As mid week approaches, the models indicate frontal encroachment,
with passage currently slated for Tuesday. Rain chances have been
increased, and the temperature prognosis eased for that
eventually.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Rounds of thunderstorms are expected over the next 9-12 hours as
low pressure approaches and crosses in an unstable atmosphere.
Tried to give 2 hour TEMPO windows in TAFs to time best threat,
but expect IFR or even LIFR impacts from storms are possible at
any time into this evening. Strong wind gusts are likely and will
attempt to amend with details as the threat develops. Activity
will begin to die down after 06Z, although low clouds and fog of
at least MVFR intensity are expected overnight until past sunrise
on Friday. VFR conditions are expected to be reestablished by
midday.
.OUTLOOK /FRIDAY THROUGH MONDAY/...
VFR conditions are expected through the weekend.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Friday morning FOR MDZ001.
OH...Flash Flood Watch through Friday morning FOR OHZ040-041-049-
050-059.
PA...Flash Flood Watch through Friday morning FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...Flash Flood Watch through Friday morning FOR WVZ001>004-021-
509>514.
&&Hazardous weather outlook, Jun 16, 3:56 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 356 PM EDT THU JUN 16 2016 MDZ001-OHZ040-041-049-050-059-PAZ007-013-014-020>023-029-031-073>076- WVZ001>004-021-509>514-172000- GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON-BELMONT-MERCER- LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK- BROOKE-OHIO-MARSHALL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 356 PM EDT THU JUN 16 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039-048-057-058-068-069-WVZ012-172000- TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE-MONROE-WETZEL- 356 PM EDT THU JUN 16 2016 ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ008-009-015-016-172000- VENANGO-FOREST-CLARION-JEFFERSON- 356 PM EDT THU JUN 16 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 16, 3:22 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
322 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 5 NNW WELLSVILLE 40.67N 80.69W
06/16/2016 COLUMBIANA OH 911 CALL CENTER
TREE DOWN ON OSBOURNE RD
&&
EVENT NUMBER PBZ1601595
XXLocal storm report, Jun 16, 4:55 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
455 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD 2 NE BEECHCLIFF 40.46N 80.17W
06/16/2016 ALLEGHENY PA PUBLIC
ROADWAY FLOODING UP TO CAR AT PARK MANOR BLVD AND
SUTHERLAND DR.
0420 PM FLASH FLOOD ROBINSON TOWNSHIP 40.46N 80.13W
06/16/2016 ALLEGHENY PA 911 CALL CENTER
MCMICHAEL RD AT CAMPBELLS RUN ROAD
0435 PM FLASH FLOOD AMBRIDGE 40.59N 80.23W
06/16/2016 BEAVER PA 911 CALL CENTER
ROUTE 65 CLOSED AT 4TH ST DUE TO FLASH FLOODING.
&&
EVENT NUMBER PBZ1601596
EVENT NUMBER PBZ1601597
EVENT NUMBER PBZ1601598
CLLocal storm report, Jun 16, 4:59 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
459 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG SALINEVILLE 40.62N 80.83W
06/16/2016 COLUMBIANA OH 911 CALL CENTER
TREES DOWN
0315 PM TSTM WND DMG MINERVA JCT 40.72N 81.15W
06/16/2016 CARROLL OH LAW ENFORCEMENT
NUMEROUS TREES DOWN
0320 PM TSTM WND DMG STEUBENVILLE 40.37N 80.65W
06/16/2016 JEFFERSON OH 911 CALL CENTER
TREES DOWN
0320 PM TSTM WND DMG 1 NE PIERCE 40.27N 79.95W
06/16/2016 ALLEGHENY PA EMERGENCY MNGR
*** 1 INJ *** TREE DOWN ON A CAR WITH INJURY NEAR GILL
HALL RD AND SCENIC RIDGE DR
0410 PM TSTM WND DMG ROBINSON TOWNSHIP 40.46N 80.13W
06/16/2016 ALLEGHENY PA TRAINED SPOTTER
TREE DOWN ON RIDGE ROAD
0430 PM FLASH FLOOD 1 W ALLISON PARK 40.56N 79.97W
06/16/2016 ALLEGHENY PA 911 CALL CENTER
BRIDGE UNDERWATER NEAR MT. ROYAL RD AND ELFINWILD LN
0455 PM TSTM WND DMG DUNBAR 39.98N 79.61W
06/16/2016 FAYETTE PA TRAINED SPOTTER
TREES DOWN WITH DEBRIS ON RT 119.
&&
EVENT NUMBER PBZ1601599
EVENT NUMBER PBZ1601600
EVENT NUMBER PBZ1601601
EVENT NUMBER PBZ1601602
EVENT NUMBER PBZ1601603
EVENT NUMBER PBZ1601604
EVENT NUMBER PBZ1601605
XXLocal storm report, Jun 16, 5:05 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 1 NNE MOUNT NEBO 40.57N 80.09W
06/16/2016 ALLEGHENY PA 911 CALL CENTER
TREES AND WIRES DOWN NEAR MCALEER RD AND MCDEVITT RD...
ROAD CLOSED
0417 PM TSTM WND DMG STRIP DISTRICT 40.46N 79.98W
06/16/2016 ALLEGHENY PA 911 CALL CENTER
TREE DOWN ON WIRES ON SPRING GARDEN AVE
&&
EVENT NUMBER PBZ1601606
EVENT NUMBER PBZ1601607
WIXTROMLocal storm report, Jun 16, 5:14 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
514 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD ALIQUIPPA 40.62N 80.25W
06/16/2016 BEAVER PA TRAINED SPOTTER
LAIRD RD CLOSED DUE TO CREEK RUNNING ON ROAD.
&&
EVENT NUMBER PBZ1601608
XXLocal storm report, Jun 16, 5:40 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 1 W EAST RIVERSIDE 39.93N 79.95W
06/16/2016 GREENE PA 911 CALL CENTER
TREES DOWN ON ROAD ON JACOBS FERRY ROAD
0435 PM TSTM WND DMG WAYNESBURG 39.90N 80.19W
06/16/2016 GREENE PA 911 CALL CENTER
TIN ROOF BLOWN OFF.
&&
EVENT NUMBER PBZ1601609
EVENT NUMBER PBZ1601610
WIXTROMThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:40 AM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 35 min |
| Jun 16, 9:27 AM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Ohio | 48 min |
| Jun 16, 10:13 AM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Ohio | 62 min |
| Jun 16, 11:12 AM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 48 min |
| Jun 16, 11:30 AM EDT | Special Weather Statement | PBZ | Monongalia | 45 min |
| Jun 16, 11:42 AM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia | 30 min |
| Jun 16, 12:17 PM EDT | Special Weather Statement | PBZ | Preston | 43 min |
| Jun 16, 3:07 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke | 38 min |
| Jun 16, 3:34 PM EDT | Areal Flood Advisory | PBZ | Hancock | 3 hr |
| Jun 16, 3:43 PM EDT | Severe Thunderstorm Warning | PBZ | Ohio | 62 min |
| Jun 16, 3:55 PM EDT | Flash Flood Watch | PBZ | Brooke, Hancock, Marion, Marshall, Monongalia, Ohio and 2 more | 11 hr |
| Jun 16, 3:57 PM EDT | Flash Flood Warning | PBZ | Brooke, Hancock | 4 hr |
| Jun 16, 4:19 PM EDT | Areal Flood Advisory | PBZ | Brooke, Hancock | 3 hr |
| Jun 16, 4:28 PM EDT | Flash Flood Warning | PBZ | Monongalia | 4 hr |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 62 min |
| Jun 16, 4:47 PM EDT | Tornado Warning | PBZ | Monongalia, Preston | 28 min |
| Jun 16, 5:43 PM EDT | Areal Flood Advisory | PBZ | Preston | 3 hr |
| Jun 16, 5:44 PM EDT | Severe Thunderstorm Warning | PBZ | Garrett | 31 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Severe Thunderstorm Warnings in Maryland, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.